About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 457298, 7 pages
http://dx.doi.org/10.1155/2014/457298
Research Article

On Extremal Ranks and Least Squares Solutions Subject to a Rank Restriction

Department of Mathematics and Computational Science, Huainan Normal University, Anhui 232038, China

Received 16 February 2014; Revised 11 June 2014; Accepted 22 June 2014; Published 8 July 2014

Academic Editor: Sofiya Ostrovska

Copyright © 2014 Hongxing Wang and Yeguo Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongxing Wang and Yeguo Sun, “On Extremal Ranks and Least Squares Solutions Subject to a Rank Restriction,” Abstract and Applied Analysis, vol. 2014, Article ID 457298, 7 pages, 2014. doi:10.1155/2014/457298